# SDR FDEA2018080761925

- Difficulty date: August 6, 2018
- Submitted: August 21, 2018
- Operation: Air carrier
- Aircraft: N585FE
- Make and model: Doug MD-11F
- Aircraft serial: 48481
- Aircraft time: 83,516 hours, 18,801 cycles
- System (JASC): 5711 · Wing Spar
- Part: Former
- Part number: ARB29313
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING ALONG XOS 584, ALONG THE NR 4 SLAT,  THE LT L/E PLATING FORMER WAS CRACKED.  THE FORMER WAS FABRICATED IAW DRAWING ARB2931, REV H.  THE FORMER WAS REMOVED AND REPLACED IAW SRM 51-31-01-0G.  THE REPAIR WAS CLASSIFIED MAJOR IAW GMM 6-2-100.
